Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 06:53:02 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636526
  • Total Topics: 48312
  • Online Today: 168
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 129
Total: 134

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: skin issues, losing sleep  (Read 1626 times)

0 Members and 1 Guest are viewing this topic.

Offline bmancanfly

  • Member
  • Posts: 563
  • Medicare For All !
skin issues, losing sleep
« on: June 25, 2007, 09:49:21 AM »
Hi,
I'm not really sure where to post this - I hope this is the right place.
First off, my CD4 is 300 VL 25,000 no meds yet. 
I've been having weird skin issues that i don't know what the cause is.  I have large mosquito bite looking welts dispersed around my body, but mostly on my butt and hips.  I've never had this kind of reaction to mosquito bites before and it seems like there are way too many marks for it to actually be mosquitoes.  I feared it might be bedbugs and did a great deal of research on the web about them.  While the marks do look somewhat like bedbug bites I cannot find any other evidence whatsoever, other than the marks,  that it is bedbugs.  And I have looked very very very diligently for the the bugs or any other evidence of their existence, with not success.  I have put double stick carpet tape around my bed legs in the hope of catching some insect to no avail.  I have encapsulated my mattress and boxspring in plastic to no avail.  I've become totally paranoid that there is something biting me but can't find any evidence to back it up.  The marks are the worst in the morning when I get up.  At this point I don't know what to think.  Could this just be my bodies reaction to a compromised immune system?

I have no insurance,  so consequently I try to limit my visits to the doc.  While this is annoying it is not immediately serious enough to warrant a visit to the doc.

I was wondering if anyone else has experienced such a skin problem and if so what your experience has been.

Any help anyone can give would be greatly appreciated.
"The trouble with the world is that the stupid are cocksure and the intelligent are full of doubt."

 Bertrand Russell

Offline Dachshund

  • Member
  • Posts: 5,954
Re: skin issues, losing sleep
« Reply #1 on: June 25, 2007, 10:17:11 AM »
Since it is almost impossible to diagnose you might want to do a search on the topic mosquito bites. Several others have posted questions about the topic and you might find something useful in one of those threads. Without a visit to your doctor I am not sure exactly how much help we can be because we will just be guessing and providing personal anecdotes.

Offline milker

  • Member
  • Posts: 4,034
  • Protected phone sex
Re: skin issues, losing sleep
« Reply #2 on: June 25, 2007, 10:25:43 AM »
Me too !!! I've been bitten like crazy about a month ago while on vacation, I never had this kind of reaction before. The last spot is slowly going away, it was itching like crazy. But I did see one mosquito in the bedroom, so I know it was a mosquito bite.

I've seen other posts from people saying that now that they're on meds they suddenly attrack those suckers  :o :o :o I'm not on meds, but take supplements, or it could be that HIV is slurpy.

In any case, like Dachshund said, we cannot diagnose, so keep an eye on them, and if they don't go away or if new ones come, then see a doctor. You may want to buy an anti-mosquito device too!

Bzzz,

Milker.
mid-dec: stupid ass
mid-jan: seroconversion
mid-feb: poz
mar 07: cd4 432 (35%) vl 54000
may 07: cd4 399 (28%) vl 27760
jul 07: cd4 403 (26%) vl 99241
oct 07: cd4 353 (24%) vl 29993
jan 08: cd4 332 (26%) vl 33308
mar 08: cd4 392 (23%) vl 75548
jun 08: cd4 325 (27%) vl 45880
oct 08: cd4 197 (20%) vl 154000 <== aids diagnosis
nov 2 08 start Atripla
nov 30 08: cd4 478 (23%) vl 1880 !!!!!!!!!!!!!!!!!!!!!!!!!!
feb 19 09: cd4 398 (24%) vl 430 getting there!
apr 23 09: cd4 604 (29%) vl 50 woohoo :D :D
jul 30 09: cd4 512 (29%) vl undetectable :D :D
may 27 10: cd4 655 (32%) vl undetectable :D :D

Now accepting applications from blowjob ninjas™

Offline bmancanfly

  • Member
  • Posts: 563
  • Medicare For All !
Re: skin issues, losing sleep
« Reply #3 on: June 25, 2007, 06:24:00 PM »
I guess what I was getting at was that a Poz person years ago had told me that one of the ways to tell when it's time to start meds is when your skin starts to give you "signs" so to speak.  In retrospect I'm not completely sure what he meant by that but it always stuck with me.  I can't seem to find I reason for my symptoms and was wondering if anyone else had experienced similar symptoms due to HIV.
"The trouble with the world is that the stupid are cocksure and the intelligent are full of doubt."

 Bertrand Russell

Offline sdcabincrew74

  • Member
  • Posts: 540
    • My Manhunt account
Re: skin issues, losing sleep
« Reply #4 on: June 26, 2007, 02:35:36 AM »
Yeap since starting meds I must have the best tasting blood ever because those little bastards swarm me.  Thank goodness for deet as I am someone that ALWAYS itchs them!
The difference between an overnight and a layover is luck!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.